MathSciNet Relay Station
MathSciNet bibliographic data
MR1322924 14H55 (14H20 14H45)
García, Arnaldo; Lax, R. F. Rational nodal curves with no smooth Weierstrass points. Proc. Amer. Math. Soc. 124 (1996), no. 2, 407–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement